# SDR ASAA2016101118272

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 18,407 hours, 5,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1440
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 72,823 hours, 39,184 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. QRH COMPLETED.  ACFT GROUNDED.  BITE CHECK OF RIGHT ZONE/TEMP CONTROLLER FAULTS TCV-THIS PACK.   REPLACED RIGHT PACK TCV (V-141). ZONE/TEMP CONTROLLER BITE PASSES. NO LEAKS NOTED AT TCV, IAW AMM 21-51-10/401 AND FIM 21-62/831. GROUND VERIFICATION SUCCESSFUL.
